I had problems into my first cycle 6 weeks in too. Honestly im inexperienced and didnt get enough answers so i stopped my cycle. My guess is that the dosage is causing anxiety and go to a lower dosage. Ive not heard of breathing problems with what you're taking so I'd say take your blood pressure and get blood work to see what that says while taking lower dosage. I was taking 500mg too and just found this post that says you really dont need more than 350mg so just sayin personally im going to take a smaller dose.
Hormonal changes... It's very important to start with low dosages and each cycle going forward slowly increase. When you blast your body with a big cycle it's gonna fight back to protect itself. Lower your dosages a little bit. It's a marathon not a sprint.
I recently just dealt with this recently like last week recently this can happen when your blood gets to thick if you can do blood work and there is a good chance your blood is to thick go donate blood! It’s free and you will feel a lot better.